Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 6, Pages 731–757 (Mi al167)  

This article is cited in 1 scientific paper (total in 1 paper)

Fuzzy logics with modalities

O. V. Zeeval'd

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We explore the basic fuzzy logic $BL$ as well as propositional fuzzy logics with modalities $\Box$ and $\diamond$ and a total accessibility relation. Formulations and proofs are given to replacement theorems for $BL$. A basic calculus of modal fuzzy logic is introduced. For this calculus and its extensions, we prove replacement and deduction theorems.

Keywords: basic fuzzy logic, $BL$-algebra, modality, Kripke $L$-structure, calculus, schematic extension, replacement theorem, deduction theorem

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:6, 415–430

Bibliographic databases:

UDC: 510.64
Received: 03.03.2006

Citation: O. V. Zeeval'd, “Fuzzy logics with modalities”, Algebra Logika, 45:6 (2006), 731–757; Algebra and Logic, 45:6 (2006), 415–430

Citation in format AMSBIB
\Bibitem{Zee06}
\by O.~V.~Zeeval'd
\paper Fuzzy logics with modalities
\jour Algebra Logika
\yr 2006
\vol 45
\issue 6
\pages 731--757
\mathnet{http://mi.mathnet.ru/al167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2321088}
\zmath{https://zbmath.org/?q=an:1164.03310}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 6
\pages 415--430
\crossref{https://doi.org/10.1007/s10469-006-0038-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845643627}


Linking options:
  • http://mi.mathnet.ru/eng/al167
  • http://mi.mathnet.ru/eng/al/v45/i6/p731

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Orłowska E., Rewitzky I., “Algebras for Galois-style connections and their discrete duality”, Fuzzy Sets and Systems, 161:9 (2010), 1325–1342  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:339
    Full text:136
    References:17
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021